# SDR UPS03240195

- Difficulty date: February 14, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Mcd Latch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN CARGO DOOR LATCH SUPPORT FITTING @ BS 612-90 FOUND CRACKED DURI NG INSPECTION     FITTING REMOVED I.A.W. SRM 51-30-03 FITTING REPLACED I.A.W. EO B727-5310-0437
